Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 77, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 77, Number 4 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 77, Number 4 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF    
Some open questions in the theory of singularities
Oscar Zariski.
Bull. Amer. Math. Soc. 77 (1971), 481-491
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0277533
Some nonlinear stochastic growth models
Harry Kesten.
Bull. Amer. Math. Soc. 77 (1971), 492-511
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0278404
A remark on classification of Riemann surfaces with respect to $Δu = Pu$
Mitsuru Nakai.
Bull. Amer. Math. Soc. 77 (1971), 527-530
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0281909
Characteristic classes for $PL$ micro bundles
Akihiro Tsuchiya.
Bull. Amer. Math. Soc. 77 (1971), 531-534
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0279817
The subgroup structure of the Higman-Sims simple group
Spyros S. Magliveras.
Bull. Amer. Math. Soc. 77 (1971), 535-539
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0283077
A nonstandard representation of measurable spaces and $L_{∞}$
Peter A. Loeb.
Bull. Amer. Math. Soc. 77 (1971), 540-544
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0276748
Some relations between the metric structure and the algebraic structure of the fundamental group in manifolds of nonpositive curvature
Detlef Gromoll and Joseph A. Wolf.
Bull. Amer. Math. Soc. 77 (1971), 545-552
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0281122
Duality and von Neumann algebras
Masamichi Takesaki.
Bull. Amer. Math. Soc. 77 (1971), 553-557
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0305095
Jordan triple systems, $R$-spaces, and bounded symmetric domains
Ottmar Loos.
Bull. Amer. Math. Soc. 77 (1971), 558-561
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0281846
The Plemelj distributional formulas
Dragiša Mitrović.
Bull. Amer. Math. Soc. 77 (1971), 562-563
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0276761
Infinite resistive networks
Harley Flanders.
Bull. Amer. Math. Soc. 77 (1971), 564
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0280278
A maximum principle for optimal control problems with neutral functional differential systems
G. A. Kent.
Bull. Amer. Math. Soc. 77 (1971), 565-570
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0280241
$K$-theory of a space with coefficients in a (discrete) ring
David L. Rector.
Bull. Amer. Math. Soc. 77 (1971), 571-575
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0292067
Generalized solutions of quasilinear differential inequalities. I. Elliptic operators
Neil S. Trudinger.
Bull. Amer. Math. Soc. 77 (1971), 576-579
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0277887
Tight equivariant immersions of symmetric spaces
Edmund Kelly.
Bull. Amer. Math. Soc. 77 (1971), 580-583
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0276900
On the Selberg condition for subgroups of solvable Lie groups
Richard Tolimieri.
Bull. Amer. Math. Soc. 77 (1971), 584-586
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0291355
Characterizations of bounded mean oscillation
Charles Fefferman.
Bull. Amer. Math. Soc. 77 (1971), 587-588
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0280994
Examples of compact locally affine spaces
John Scheuneman.
Bull. Amer. Math. Soc. 77 (1971), 589-592
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0290370
Semiaposyndetic nonseparating plane continua are arcwise connected
Charles L. Hagopian.
Bull. Amer. Math. Soc. 77 (1971), 593-595
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0283774
$B_{( TOP_{n} )^{∼}}$ and the surgery obstruction
Frank Quinn.
Bull. Amer. Math. Soc. 77 (1971), 596-600
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0276980
Multiplicity formulas for certain semisimple Lie groups
J. Lepowsky.
Bull. Amer. Math. Soc. 77 (1971), 601-605
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0301142
More distant than the antipodes
J. J. Schäffer.
Bull. Amer. Math. Soc. 77 (1971), 606-609
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0283550
Substitution minimal flows
John C. Martin.
Bull. Amer. Math. Soc. 77 (1971), 610-612
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0276952
A nonsmoothable knot
Richard K. Lashof.
Bull. Amer. Math. Soc. 77 (1971), 613-614
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0279815
Computation of symbols on $C^{*}$-algebras of singular integral operators
R. D. Moyer.
Bull. Amer. Math. Soc. 77 (1971), 615-620
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0279641
Perturbations of the unilateral shift
Sue-Chin Lin.
Bull. Amer. Math. Soc. 77 (1971), 621-624
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0276819
Normal control problems have no minimizing strictly original solutions
J. Warga.
Bull. Amer. Math. Soc. 77 (1971), 625-628
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0279661
Manifolds of piecewise linear maps and a related normed linear space
Ross Geoghegan.
Bull. Amer. Math. Soc. 77 (1971), 629-632
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0277010
Correction to: An algebra of generalized functions on an open interval; two-sided operational calculus
Gregers Krabbe.
Bull. Amer. Math. Soc. 77 (1971), 633
More Information
Full-text PDF    
Errata, Volume 76
Bull. Amer. Math. Soc. 77 (1971), 634
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Recursiveness, by Samuel Eilenberg and Calvin C. Elgot.
Reviewer: Michael A. Arbib
Bull. Amer. Math. Soc. 77 (1971), 512-521
Review information
Full-text PDF
Piecewise linear topology, by J. F. P. Hudson.
Reviewer: David A. Stone
Bull. Amer. Math. Soc. 77 (1971), 521-526
Review information
Full-text PDF